RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1998, Volume 63, Issue 4, Pages 617–624 (Mi mz1322)  

This article is cited in 2 scientific papers (total in 2 papers)

Maximal locally finite subgroups of the Grigorchuk group

A. V. Rozhkov

Chelyabinsk State University

Abstract: Examples of maximal locally finite subgroups in a 3-generated 2-group, the Grigorchuk group, are presented explicitly and their properties are studied.

DOI: https://doi.org/10.4213/mzm1322

Full text: PDF file (262 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1998, 63:4, 542–548

Bibliographic databases:

UDC: 512.54
Received: 02.10.1995
Revised: 03.11.1997

Citation: A. V. Rozhkov, “Maximal locally finite subgroups of the Grigorchuk group”, Mat. Zametki, 63:4 (1998), 617–624; Math. Notes, 63:4 (1998), 542–548

Citation in format AMSBIB
\Bibitem{Roz98}
\by A.~V.~Rozhkov
\paper Maximal locally finite subgroups of the Grigorchuk group
\jour Mat. Zametki
\yr 1998
\vol 63
\issue 4
\pages 617--624
\mathnet{http://mi.mathnet.ru/mz1322}
\crossref{https://doi.org/10.4213/mzm1322}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1680990}
\zmath{https://zbmath.org/?q=an:0936.20034}
\transl
\jour Math. Notes
\yr 1998
\vol 63
\issue 4
\pages 542--548
\crossref{https://doi.org/10.1007/BF02311258}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000075783100037}


Linking options:
  • http://mi.mathnet.ru/eng/mz1322
  • https://doi.org/10.4213/mzm1322
  • http://mi.mathnet.ru/eng/mz/v63/i4/p617

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. L. Pervova, “Everywhere Dense Subgroups of One Group of Tree Automorphisms”, Proc. Steklov Inst. Math., 231 (2000), 339–350  mathnet  mathscinet  zmath
    2. Gandini G., “Cohomological Invariants and the Classifying Space for Proper Actions”, Group. Geom. Dyn., 6:4 (2012), 659–675  crossref  mathscinet  zmath  isi  elib  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:231
    Full text:96
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020